# SDR CA961216025

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 27810321046
- Condition: Leaking Pinhole
- Location: Lh Gear Down
- Part time: 7,425 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DI HYDRAULIC FLUID WAS NOTED SEEPING FROM THE LOWER OUTBOARD AREA OF THE CENTRE SECTION. THE LEFT HAND GEAR DOWN LINE WAS FOUND LEAKING FROM A SMALL PIN HOLE WHEN HYDRAULIC SYSTEM PSI WAS UP TO NORMAL OPERATING PRESSURE. TO FIND PIN HOLE THE PROTECTIVE PLASTIC HAD TO BE CUT AWAY FROM THE LINE.
